# SDR ASAA2023092445296

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,288 hours, 18,344 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TRANSIT CHECK FOUND 2" CRACK OB SIDE AFT ENDGE 3/4" OB SIDE FWD EDGE 1 1/2" CRACK IB SIDE AFT EDGE 3/4" CRACK IB SIDE FWD EDGE. ALL CRACKS LOCATED NEAR TOP OF APU SHROUD DRAIN MAST. GROUNDED - YES. REMOVED APU FUEL FEED LINE SHROUD MAST REF AMM 28-25-07 53124REPLACED APU FUEL FEED LINE SHROUD DRAIN MAST REF AMM 28-25-07-420-801REF L/P 60911696 FOR DRAIN MAST STENCIL MARKING DEFERRALREF L/P 60911697 FOR DRAIN MAST PAINT DEFERRAL.
